I would love to hear feedback from anyone who has been taking Voltaren...I have been thru the mill with Suprytz knee injections, full series of epidural spinal injections, many trials of anti inflams, physial therapy etc. etc (all to no avail)... Two days ago my rheumatologist stared me on Voltaren and I am pain free for the first time in one year....I am afaid to get my hopes up as this seems too good to be true....I know this mediation can be hard on the stomach so I am going to make sure that I always take it with food...so far I feel great all the way around but it is only 2 days....Comments anyone ? ...Thank you..
I have never heard of this med but this is some info I found RE: side effects
This medicine can increase your risk of life-threatening heart or circulation problems, including heart attack or stroke.
This medicine can also increase your risk of serious effects on the stomach or intestines, including bleeding or perforation (forming of a hole). These conditions can be fatal and gastrointestinal effects can occur without warning at any time while you are taking Voltaren
I have the gel and I absolutely love it. I use it for the muscle spasms in my shoulders. It helps the inflammation, which lessens the pain. I wish it worked for my neck pain, it does not touch that pain whatsoever.
Thank you for your comments...I have just had one more pain free day...I am aware of the nasty side effects of this drug and I intend to take as many precautions as possible like having blood testing every 3 months to monitor liver and/or kidney function....Running Mom, have you seen a chiipractor for your neck pain ?...I have lived 66 years virtually pain free and at 67 all hell broke loose so I intend to fight back with this drug and hope and pray for the best... Thanks again for your comments... I will keep posting as to my success....
I've had a spinal fusion due to a disc moderatly pressing on my spinal cord. This has permanently damaged my spinal cord and the doctors are telling me that I will always be in this severe pain. It stinks because I'm pretty young to have this happen to me. I injured myself playing with my children.
I'm so happy for you to have a pain free day. If this medication is working for you, that is wonderful! I hope it continues to work for a long time. :o)
Wow how unfair to have something like that happen while playing with your kids....I am a firm believer in prayer and will add you to my list of people that I pray for daily...I am not some kind of religious nut but just take a wee bit of time daily to say a few words to the Almighty....He listens....
I have been taking Voltaren for years. It is very common in Europe and other parts of the worls and is actually sold over the counter. It is the only thing that works for back pain for me without the stomach upset. I guess everyone is different. Actually as far as risks are concerned all meds in this classification have the same risks :,-( so a person has to choose quality of life or potential risks.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.